# SDR SWAA2024041168559

- Difficulty date: March 28, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 661AB AFT I/B BRACKET CRACKED.   REMOVED AND REPLACED CRACKED BRACKET AT RIGHT WING PANEL 661AB AFT I/B AS PER SRM 51-40-02-0G-0.
